A metric theorem for restricted Diophantine approximation in positive characteristic

Tom 124 / 2006

Simon Kristensen Acta Arithmetica 124 (2006), 159-175 MSC: 11J83, 11J61. DOI: 10.4064/aa124-2-3

Autorzy

  • Simon KristensenSchool of Mathematics
    The University of Edinburgh
    James Clerk Maxwell Building
    Kings Buildings, Mayfield Road
    Edinburgh, EH9 3JZ, Scotland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek